Skip to product information
1 of 1

Vision Pharmacy

Numark 120mg/5ml Oral Suspension - 200ml

Numark 120mg/5ml Oral Suspension - 200ml

Regular price £10.59
Regular price Sale price £10.59
Sale Sold out

Paracetamol 120mg-5 ml Oral Suspension contains paracetamol to relieve pain and reduce high temperatures

  • Do not give to babies less than 2 months of age
  • Ask your doctor for advice before taking any medicines during pregnancy or breast-feeding
  • You must see a doctor if your child’s symptoms worsen or do not improve after 3 days
View full details